# SDR QXEA200700763

- Difficulty date: May 1, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 15,116 hours, 15,353 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 PDX - RIGHT HAND WING INBOARD LOWER SPAR FLANGE CHAFED OUTBOARD EDGE.  REPAIRED IAW SRM 51-21-00 AND RD8/4-57-796.
